# SDR COEA2019021604912

- Difficulty date: February 16, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 37,346 hours, 43,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Deflector
- Part number: S5751011500200
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 194688 NR 500010 HEAVY CHECK COE/MAJOR REPAIR: LT OUTBOARD FLAP DEFLECTOR HAS DAMAGE FROM CONTACT WITH ROLLER FITTING ASSY AT THE OUTBOARD CAM GUIDE. CORRECTIVE ACTION: REPAIRED PER SRAS ES-0094002-01...14291 ISSUE B, DATED 3/21/2019.
